| Model Number |
1012632-59 |
| Medical Device Problem Code |
Activation Failure (3270)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/18/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the procedure was to treat a moderately calcified vessel without tortuosity in the left iliac artery.The 9.0x59mm omnilink elite stent delivery system (sds) was inflated at 8 and 11 atmospheres (atms) and the stent did not come off the balloon and completely failed to deploy.The sds was removed and a 9.0x39mm omni elite sds was used and completed the procedure.There was no adverse patient effect and there was no clinically significant delay in the procedure.No additional information was provided.
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record revealed no manufacturing nonconformities that would have contributed to this complaint.Additionally, a review of the complaint history identified no other incidents.The investigation was unable to determine a conclusive cause for the reported activation failure including expansion failures.There is no indication of a product quality issue with respect to manufacture, design, or labeling.